Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A derivation of Zorawski's criterion for permanent vector-lines


Authors: R. Prim and C. Truesdell
Journal: Proc. Amer. Math. Soc. 1 (1950), 32-34
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/S0002-9939-1950-0035136-9
MathSciNet review: 0035136
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0035136-9
Article copyright: © Copyright 1950 American Mathematical Society